MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CMC VASCULAR PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CMC VASCULAR PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10581
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Pitcher had black spots.
 
Additional Manufacturer Narrative
A user facility report (b)(4) was received on 12/08/2022 reporting pitcher had black spots.A supplier corrective action request (scar) was issued to the pitcher supplier royal precision plastics.The sample has not been returned to deroyal for evaluation at this time.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
The sample was provided to deroyal for evaluation.The supplier corrective action request (scar) was canceled, and the complaint was forwarded to royal precision plastics for a joint investigation because they are considered an internal deroyal facility.The root cause was determined to be embedded contamination from degraded material that has broken loose and passed through with molten plastic into the molded part.Degrade occurs when plastic is sitting in a heated barrel for a prolonged period of time.No corrective actions were taken due to occasional black specks are a result of the normal injection-molding process of polyolefins and are unavoidable in relatively small quantities.As a preventive action in an effort to reduce the potential of embedded contamination, the injection-molding machine's screw is cleaned at least annually.Production records were reviewed, and no issues were found.An inventory check of the pitcher was made by deroyal, a total of 50 of the hd-395-1200-t were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CMC VASCULAR PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key16086302
Report Number3005011024-2022-00051
Device Sequence Number2034159
Product Code LRO
UDI-Device Identifier00749756366304
UDI-Public00749756366304
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10581
Device Catalogue Number89-10581
Device Lot Number57603751
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer12/08/2022
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown